# SDR UPS97222278

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Patch
- Part number: BMS93H
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L/W INBOARD FOREFLAP HAS A LARGE PREVIOUS REPAIR DISBONDED UPPER SURFACE MID SPAN.  REMOVED PREVIOUS REPAIR, INSTALLED A NEW REPAIR IAW SRM 51-40-6.
